# SDR V0XD201402200012

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 27, NR 2 POSITION, AT FS 364.00 CORRODED.  R & R INTERCOSTAL AT STRINGER 27, NR 2 POSITION AT FS 364.00 WITH NEW PN SH670-32075-4 CRJ 700 SRM 51-42-06, 51-21-11, 51-40-11, 51-23-00, 51-21-16, 51-42-13, 51-42-21 & CRJ AMM 20-70-00.
